# SDR USAASB01292

- Difficulty date: October 11, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EXTERIOR AFT SERVICE DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR AFT SERVICE DOOR ESCAPE LIGHT ASSY (SOCKET AND REFLECTOR ASSY).  OPS CHECK GOOD.  (M)
